# SDR 05FDEA02147

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5381290020001
- Condition: Cracked
- Location: Seat Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF SEAT TRACK AT RBL40 FITTING AT I/B SIDE OF WEB FOUND CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-40-21 AND PAINTED IAW SRM 51-23-10 FITTING LOCATED AT RBL 40, FRAME 40.
